# SDR IPXA2025080816542

- Difficulty date: July 1, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,467 hours, 17,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260306204
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING-ZONE500: LH WINGTIP  LWR AFT CORNER DAMAGED.  VERIFIED REPAIR ACCOMPLISHED IAW EO-94606-REQ1 AND VT-MAE EA 300-5730-27-A4061, REV.-.
